# SDR C8GA20080067

- Difficulty date: November 5, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STRINGER 29R WAS CORRODED UNDER BS 950E FRAME EXTENDING TO BS 1000. CORROSION AT STR. 29R WAS OUT OF LIMITS. CUT OUT DAMAGED STR 29R AT BS 950 TO 1006. INSTALLED NEW STRINGER P/N 65-56441-8. WORK PERFORMED IAW SB 727-53-0179. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
